# SDR SWIA2020080751698

- Difficulty date: June 2, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 280 FLOORBEAM ANGLE HAD CORROSION.   REMOVED CORROSION, FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THE ANGLE IAW  SRM.
